UM

浏览/检索结果: 共11条,第1-10条 帮助

已选(0)清除 条数/页:   排序方式:
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
作者:  Min Chen;  Yang Chen;  En‐Gui Fan
收藏  |  浏览/下载:1/0  |  提交时间:2019/06/03
Asymptotic Analysis  Mathematical Physics  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
作者:  Min C.;  Lyu S.;  Chen Y.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
作者:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
收藏  |  浏览/下载:8/0  |  提交时间:2019/02/12
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
作者:  Hongmei Chen;  Galina Filipuk;  Yang Chen
收藏  |  浏览/下载:4/0  |  提交时间:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles Journal article
NUCLEAR PHYSICS B, 2018,Volume: 926,Page: 639-670
作者:  Shulin Lyu;  Yang Chen;  Engui Fan
收藏  |  浏览/下载:8/0  |  提交时间:2018/10/30
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
作者:  Lyu, Shulin;  Chen, Yang
收藏  |  浏览/下载:8/0  |  提交时间:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
作者:  Chen H.;  Filipuk G.;  Chen Y.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
作者:  Lyu S.;  Chen Y.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
作者:  Min Chen;  Yang Chen;  Engui Fan
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
作者:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory